MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CURVED ROD 80MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CURVED ROD 80MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 498.137
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional procodes: (b)(4).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020 that on unknown date, two (2) 3.5mm titanium curved rods and one (1) 3.5mm titanium rod were broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves three (3) devices.This report is for one (1) 3.5mm ti curved rod 80mm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: the initial complaint was reviewed and found not reportable.Originally the devices were reported as broken.Further information was received indicating the devices were remnants of implants that were purposefully cut during the surgery.There was no malfunction of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.Originally the devices were reported as broken.Further information was received indicating the devices were remnants of implants that were purposefully cut during the surgery.There was no malfunction of the device.

Brand Name
3.5MM TI CURVED ROD 80MM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10163367
Report Number2939274-2020-02863
Device Sequence Number14277978
Product Code NKG
UDI-Device Identifier10705034788982
UDI-Public(01)10705034788982
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.137
Device Catalogue Number498.137
Device Lot Number1L26397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM TI CURVED ROD 80MM.; 3.5MM TI ROD 240MM.; 3.5MM TI CURVED ROD 80MM; 3.5MM TI ROD 240MM